Follow
Alessio Sammartano
Title
Cited by
Cited by
Year
Numerical semigroups with large embedding dimension satisfy Wilf’s conjecture
A Sammartano
Semigroup Forum 85 (3), 439-447, 2012
402012
On a conjecture by Wilf about the Frobenius number
A Moscariello, A Sammartano
Mathematische Zeitschrift 280 (1), 47-53, 2015
262015
When the associated graded ring of a semigroup ring is Complete Intersection
M D'Anna, V Micale, A Sammartano
Journal of Pure and Applied Algebra 217 (6), 1007-1017, 2013
222013
Classes of complete intersection numerical semigroups
M D'Anna, V Micale, A Sammartano
Semigroup Forum 88 (2), 453-467, 2014
162014
Edge ideals and DG algebra resolutions
A Boocher, A D'Alì, E Grifo, J Montano, A Sammartano
Le Matematiche 70 (1), 215-237, 2015
152015
On the associated graded ring of a semigroup ring
M D'Anna, V Micale, A Sammartano
Journal of Commutative Algebra 3 (2), 147-168, 2011
102011
Relations between the 2× 2 minors of a generic matrix
H Huang, M Perlman, C Polini, C Raicu, A Sammartano
Advances in Mathematics 386, 107807, 2021
82021
Blowup algebras of rational normal scrolls
A Sammartano
Transactions of the American Mathematical Society 373 (2), 797-818, 2020
82020
On the tangent space to the Hilbert scheme of points in 𝐏³
R Ramkumar, A Sammartano
Transactions of the American Mathematical Society 375 (09), 6179-6203, 2022
62022
On the Lex-plus-powers Conjecture
G Caviglia, A Sammartano
Advances in Mathematics 340, 284-299, 2018
62018
Rational singularities of nested Hilbert schemes
R Ramkumar, A Sammartano
International Mathematics Research Notices 2024 (2), 1061-1122, 2024
52024
Consecutive cancellations in Tor modules over local rings
A Sammartano
Journal of Pure and Applied Algebra 220 (12), 3861–3865, 2016
52016
On the parity conjecture for Hilbert schemes of points on threefolds
R Ramkumar, A Sammartano
arXiv preprint arXiv:2302.02204, 2023
42023
Correspondence scrolls
D Eisenbud, A Sammartano
Acta Mathematica Vietnamica 44, 101-116, 2019
42019
Syzygies in Hilbert schemes of complete intersections
G Caviglia, A Sammartano
arXiv preprint arXiv:1903.08770, 2019
3*2019
On the growth of deviations
A Boocher, A D'Alì, E Grifo, J Montaño, A Sammartano
Proceedings of the American Mathematical Society 144 (12), 5049-5060, 2016
32016
Higher resonance schemes and Koszul modules of simplicial complexes
M Aprodu, G Farkas, C Raicu, A Sammartano, AI Suciu
Journal of Algebraic Combinatorics, 1-19, 2024
22024
On the smoothness of lexicographic points on Hilbert schemes
R Ramkumar, A Sammartano
Journal of Pure and Applied Algebra 226 (3), 106872, 2022
22022
On Rees algebras of 2‐determinantal ideals
R Ramkumar, A Sammartano
Journal of the London Mathematical Society 109 (1), e12821, 2024
2024
The geometry of double nested Hilbert schemes of points on curves
M Graffeo, P Lella, S Monavari, AT Ricolfi, A Sammartano
arXiv preprint arXiv:2310.09230, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20